# SDR USAA2012013100009

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL SEAT BEAM (SEAT TRACK) BETWEEN FR64 TO FR66+5 INCHES, Y765.  REPLACED RAIL SEAT BEAM (SEAT TRACK) BETWEEN FR64 TO FR66+5 INCHES, Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472815.
